| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

ISSN 1312-885X (print)       ISSN 1314-7552 (online)


Moses E. Emetere
      Analytical solutions of a three dimensional time-dependent Schrodinger equation using the Bloch NMR approach for NMR studies
      Applied Mathematical Sciences, Vol. 8, 2014, no. 56, 2753-2762
      http://dx.doi.org/10.12988/ams.2014.4012

Copyright © 2014 Moses E. Emetere. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Cited by (2):

Moses Emetere, Bijan Nikouravan and M. C. Agarana, Suppressed Fluctuation in the GABAergic Signaling: Mathematical Modelling of The Neurotransmitter, International Journal of Fundamental Physical Sciences (IJFPS), 5 (2015), no. 4, 93-98 [CrossRef]

Eugene S. Mananga, Jalil Moghaddasi, Ajaz Sana, Mostafa Sadoqi, Theories in Spin Dynamics of Solid-State Nuclear Magnetic Resonance Spectroscopy, World Journal of Nuclear Science and Technology, 5 (2014), no. 1, 27-42 [CrossRef]


Journals | Books | Indexing and abstracting | Author guidelines | Open access